Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 575493, 13 pages
http://dx.doi.org/10.1155/2012/575493
Research Article

New Second-Order Finite Difference Scheme for the Problem of Contaminant in Groundwater Flow

1Jiangsu Provincial Key Laboratory for Numerical Simulation of Large-Scale Complex Systems, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China
2School of Science, Lishui University, Lishui 323000, China

Received 5 April 2012; Revised 9 May 2012; Accepted 10 May 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Quanyong Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanyong Zhu, Quanxiang Wang, Ju Fu, and Zhiyue Zhang, “New Second-Order Finite Difference Scheme for the Problem of Contaminant in Groundwater Flow,” Journal of Applied Mathematics, vol. 2012, Article ID 575493, 13 pages, 2012. https://doi.org/10.1155/2012/575493.